# SDR UIEA2022092201033

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 737
- Aircraft serial: 27062
- Aircraft time: 121,936 hours, 20,533 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH BS 1480 CRACKS FOUND AT FASTENER HOLE (25) AT LOWER BULKHEAD CHORD RUNNING 12 O'CLOCK APPROX 0.030" IN DEPTH( RH BS 1480 CRACKED FASTENER HOLE (25) AT LOWER BULKHEAD CHORD REWORKED AND A FREEZE PLUG FABRICATED AND INSTALLED AS PER RI-53-00-15880 REV.A )
